# SDR 04FDEA01641

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,918 hours, 5,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 859803
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE ON PRIMARY AND SECONDARY INDICATIONS WITH LANDING GEAR UP.  RIGHT MAIN LANDING GEAR DOOR LINK AND BRACKET ASSEMBLY ADJUSTMENT/TEST CARRIED OUT AS PER AMM 32-34-05-5.  PROXIMITY SWITCH ELECTRONICS UNIT REMOVED & REPLACED, OPERATIONAL TEST CARRIED OUT AS PER AMM 31-71-01-2.  FOUND SATISFACTORY.  LANDING GEAR RETRACTION CARRIED OUT AS PER AMM 32-31-00-5.  FOUND SATISFACTORY.  PREMATURE REMOVAL/INSTALLATION OFF MFG 8-598-03, POS ONL SRL 42, TAG 578968, ON MFG 8-598-03, SRL C269, TAG 542239.
